| Model Number |
GF-UE160-AL5 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the ultrasonic gastrovideoscope exhibited the cap was not on the scope during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the device evaluation and legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection, and the customer's malfunction was not confirmed.Based on the results of the investigation, a definitive root cause could not be determined.The event can be detected/prevented by following the instructions for use (ifu): chapter 5 reprocessing: general policy.Chapter 6 compatible reprocessing methods and chemical agents.Chapter 7 cleaning, disinfection, and sterilization procedures.Chapter 8 cleaning and disinfection equipment.Olympus will continue to monitor field performance for this device.